Fourier-Mukai partners of canonical covers of bielliptic and Enriques surfaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 130  (2013), p. 203-214
@article{RSMUP_2013__130__203_0,
     author = {Sosna, Pawel},
     title = {Fourier-Mukai partners of canonical covers of bielliptic and Enriques surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {130},
     year = {2013},
     pages = {203-214},
     mrnumber = {3148638},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__130__203_0}
}
Sosna, Pawel. Fourier-Mukai partners of canonical covers of bielliptic and Enriques surfaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 130 (2013) , pp. 203-214. http://www.numdam.org/item/RSMUP_2013__130__203_0/

[1] W. Barth - K. Hulek - C. Peters - A. Van De Ven, Compact complex surfaces, Springer, Berlin (2004). | MR 2030225 | Zbl 1036.14016

[2] T. Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008), pp. 241-291. | MR 2376815 | Zbl 1138.14022

[3] T. Bridgeland - A. Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), pp. 677-697. | MR 1827500 | Zbl 1081.14023

[4] J. H. Conway - N. J. A. Sloane, Sphere packings, lattices and groups, 3rd ed., Springer, New York, 1999. | MR 1662447 | Zbl 0915.52003

[5] S. Hosono - B. H. Lian - K. Oguiso - S.-T. Yau, Kummer structures on a K3 surface: An old question of T. Shioda, Duke Math. J. 120 (2003), pp. 635-647. | MR 2030099 | Zbl 1051.14046

[6] S. Hosono - B. H. Lian - K. Oguiso - S.-T. Yau, Fourier-Mukai numbers of a K3 surface, In: Algebraic structures and moduli spaces, pp. 177-192. Amer. Math. Soc., Providence, RI (2004). | MR 2096145 | Zbl 1076.14045

[7] D. Huybrechts - P. Stellari, Equivalences of twisted K3 surfaces, Math. Ann. 332 (2005), pp. 901-936. | MR 2179782 | Zbl 1092.14047

[8] J. H. Keum, Every algebraic Kummer surface is the K3-cover of an Enriques surface, Nagoya Math. J. 118 (1990), pp. 99-110. | MR 1060704 | Zbl 0699.14047

[9] S. Ma, Twisted Fourier-Mukai number of a K3 surface, Trans. Amer. Math. Soc. 362 (2010), pp. 537-552. | MR 2550163 | Zbl 1184.14068

[10] E. Macr㇬ - S. Mehrotra - P. Stellari, Inducing stability conditions, J. Alg. Geom. 18 (2009), pp. 605-649. | MR 2524593

[11] S. Mukai, Duality between D( X ) and D( X ^ ) and its application to Picard sheaves, Nagoya Math. J. 81 (1981), pp. 153-175. | MR 607081

[12] S. Mukai, On the moduli space of bundles on K3 surfaces, I, in: Vector bundles on algebraic varieties (Bombay, 1984), pp. 341-413, Tata Inst. Fund. Res., Bombay (1987). | MR 893604

[13] Y. Namikawa, Periods of Enriques surfaces, Math. Ann. 270 (1985), pp. 201-222. | MR 771979

[14] V. V. Nikulin, Integral symmetric bilinear forms and some of their applications, Math. USSR Izv. 14 (1980), pp. 103-167. | MR 525944

[15] K. Oguiso - S. Schröer, Enriques manifolds, J. Reine Angew. Math. (to appear). | MR 2863907

[16] H. Ohashi, On the number of Enriques quotients of a K3 surface, Publ. Res. Inst. Math. Sci. 43 (2007), pp. 181-200. | MR 2319542

[17] D. Orlov, Equivalences of derived categories and K3 surfaces, J. Math. Sci. 84 (1997), pp. 1361-1381. | MR 1465519

[18] D. Orlov, Derived categories of coherent sheaves on abelian varieties and equivalences between them, Izv. Math. 66 (2002), pp. 569-594. | MR 1921811

[19] D. Ploog, Equivariant autoequivalences for finite group actions, Adv. Math. 216 (2007), pp. 62-74. | MR 2353249

[20] T. Shioda, Some remarks on abelian varieties, J. Fac. Sci. Univ. Tokyo Sect. IA 24 (1977), pp. 11-21. | MR 450289

[21] T. Shioda, The period map of abelian surfaces, J. Fac. Sci. Univ. Tokyo Sect. IA 25 (1977), pp. 47-59. | MR 480530

[22] T. Shioda - N. Mitani, Singular abelian surfaces and binary quadratic forms, In: Classification of algebraic varieties and compact complex manifolds, Springer, Berlin (1974), pp. 259-287. | MR 382289

[23] P. Stellari, Derived categories and Kummer varieties, Math. Z. 256 (2007), pp. 425-441. | MR 2289881